MAUDE Adverse Event Report: GALIL MEDICAL LTD ICESPHERE 1.5 90 CRYOABLATION NEEDLE

GALIL MEDICAL LTD ICESPHERE 1.5 90 CRYOABLATION NEEDLE
Model Number FPRPR3560
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/20/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a renal cryoablation procedure, the doctor noticed that insulation on an icesphere failed.The patient's skin was covered with gel to prevent any injury.There was no patient injury reported.
 
Additional Manufacturer Narrative
The needle was returned for investigation.The manufacturing records were reviewed and no related deviation or concerns were found.The reported frost on the needle shaft was confirmed as the needle failed investigative testing.The needle was disassembled and inspected.No visible soldering gaps or voids were found.Microscopic inspection of the vacuum sleeve was conducted and soldering flux residuals were identified on the external surface of the vacuum sleeve.A bubble test of the vacuum sleeve was conducted and no leak was identified.Based on the investigation results, the customer complaint was verified and the root cause was determined to be a component failure.No relationship was identified between the needle assembly processes and the vacuum loss phenomena.The treatment was completed with no injury to the patient as the physician used gel to protect the patient's skin.

Brand Name
ICESPHERE 1.5 90 CRYOABLATION NEEDLE
Common Device Name
CRYOABLATION NEEDLE
Manufacturer (Section D)
GALIL MEDICAL LTD
1 tavor building, p.o. box 224
industrial park
yokneam,, israel 20692
IS  20692
MDR Report Key6723828
Report Number9616793-2017-00073
Device Sequence Number1539423
Product Code GEH
UDI-Device Identifier07290104830945
UDI-Public07290104830945
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K152133
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date04/29/2017
Device Model NumberFPRPR3560
Device Lot NumberB8745-009
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/23/2017
Supplement Date Received by Manufacturer07/31/2017
Initial Report FDA Received Date07/18/2017
Supplement Report FDA Received Date08/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1